# SDR SWAA030073

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 38,791 hours, 35,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY LIGHT LENS MISSING AT ROW 5 DEF.  INSTALLED LENS PER MM.
